# SDR AALA202108172465

- Difficulty date: August 14, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N3014R
- Make and model: Airbus A319-115
- Aircraft serial: 5842
- Aircraft time: 21,041 hours, 9,960 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Monitor Panel
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS REPORT SMOKE ALARMS ON FLIGHT ATTENDANT PANEL. NO SMOKE FOUND. NO ELECTRONIC CENTRALIZED AIRCRAFT MONITOR SHOWN ON FLIGHT DECK. AT SOME POINT ENROUTE ALARMS SHUT OFF. ACCOMPLISHED RESET OF CABIN INTERCOMMUNICATION DATA SYSTEM 1 AND 2 PER TSM 24-00-00.
